# SDR 08FDEA02840

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65382031
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HORIZ STAB REAR SPAR LOWER CHORD, STAB STA 108.5 BLENDED CHORD, ORIGINAL THICKNESS .110 INCH, MATERIAL REMOVED .027 INCH MATERIAL   REMAINING .083 INCH.  REPAIRED CHORD REF EA 7-5510-114006 DATED 7-11-08.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
